# SDR AMTA200600149

- Difficulty date: March 3, 2006
- Submitted: March 14, 2006
- Operation: Air carrier
- Aircraft: N514AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27971
- Engine: Rroyce RB211535E4
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PATH LIGHTS AT 28-31, INOPERATIVE.  REPLACED LIGHT ASSY AT ROW 31.  OPS CHECK GOOD.  (K)
